Product details
What are Sudafed Sinus Pressure & Pain Relief Tablets?
Sudafed Sinus Pressure & Pain 200mg/30mg Tablets contain two active substances: ibuprofen and pseudoephedrine hydrochloride.
- Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by reducing pain and high temperature.
- Pseudoephedrine hydrochloride belongs to a group of active substances called vasoconstrictors which act on the blood vessels in the nose to relieve nasal congestion.
Sudafed Sinus Pressure & Pain 200mg/30mg Tablets is used for the symptomatic treatment of nasal congestion in head colds together with headache and/or fever, in adults and adolescents aged 15 years and older.
You should only take this combination product if you have a blocked nose with headache or fever. If you have only one of these symptoms you should talk to your pharmacist or doctor about using either ibuprofen or pseudoephedrine by itself.
You must talk to a doctor if symptoms worsen, or if this
medicine is required for more than 4 days (adults) or 3 days
(adolescents), respectively
How to take Sudafed Sinus Pressure & Pain Relief Tablets
This medicine is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.
You must talk to a doctor if symptoms worsen, or if this medicine is required for more than 4 days (adults) or 3 days (adolescents), respectively.
The recommended dose is for adults and adolescents aged 15 years and older: 1 tablet every 6 hours. For more severe symptoms, take 2 tablets every 6 hours, if necessary.
Never exceed the maximum daily dose of 6 tablets per day (equivalent to 1200 mg ibuprofen and 180 mg pseudoephedrine hydrochloride).
The tablets are for oral use. They should be swallowed whole and without chewing with a large glass of water, preferably during meals.
What do Sudafed Sinus Pressure & Pain Relief Tablets contain
The active substances are ibuprofen and pseudoephedrine hydrochloride. Each film-coated tablet contains 200 mg ibuprofen and 30 mg pseudoephedrine hydrochloride.
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Top products in this category
Care Glycerin - 200ml
Colds, Coughs & FluIn stockNeilMed Sinus Rinse Refill Kit - 120 Sachets
Allergies & HayfeverIn stockVocalzone Original - 24 Throat Pastilles
Colds, Coughs & FluIn stockA.Vogel Echinaforce Forte Cold & Flu - 40 Tablets
Colds, Coughs & FluIn stockVocalzone Sugar Free Blackcurrant - 24 Throat Pastilles
Colds, Coughs & FluIn stockVocalzone Honey & Lemon - 24 Throat Pastilles
Colds, Coughs & FluIn stockBenylin Mucus Cough & Cold All In One Relief – 16 Tablets
Colds, Coughs & FluIn stockVocalzone Original - 24 Throat Pastilles - Pack of 6
Colds, Coughs & FluIn stockNeilmed Sinus Rinse Kit With 10 Sachets
Allergies & HayfeverIn stockVocalzone Sugar Free Blackcurrant - 24 Throat Pastilles - Pack of 3
Colds, Coughs & FluIn stockNeilMed Sinugator Cordless Pulsating Nasal Wash
Allergies & HayfeverIn stockBenylin Chesty Coughs Non-Drowsy - 300ml
Colds, Coughs & FluIn stock
More products from this brand
Sudafed Sinus Pressure & Pain Relief - 12 Tablets
Colds, Coughs & FluOut of stockSudafed Congestion and Headache Relief Max Strength - 16 Capsules
Colds, Coughs & FluIn stockSudafed Sinus Max Strength - 16 Capsules
Colds, Coughs & FluIn stockSudafed Congestion & Headache Day & Night – 16 Capsules
Colds, Coughs & FluIn stock
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.